# SDR CALA0101040

- Difficulty date: December 23, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 50,616 hours, 26,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3/8" CRACK IN FUSELAGE SKIN AT STA 373, S28, E&E EXHAUST BAY CUTOUT. REPAIRED IAW ECRA 5330-02894.
